# SDR CA090909004

- Difficulty date: July 20, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Beech 200BEECH
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 10116000124
- Condition: Chafed
- Location: Te Flap
- Component: Flap, Beech
- Component part number: 1011600013
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP SKIN PN 101-160001-3 CHAFED DUE TO CONTACT WITH RAISEBECK WING LOCKER. PROBABLY DUE TO IMPROPER SHIMMING OF LOCKER ASSY.
